Academic Commons

Articles

Reversibility of Tardive Dyskinesia Syndrome

Vinuela, Angel; Kang, Un

This Editorial was written in response to:

Zutshi D, Cloud LJ, Factor SA. Tardive Syndromes are Rarely Reversible after Discontinuing Dopamine Receptor Blocking Agents: Experience from a University-based Movement Disorder Clinic. Tremor Other Hyperkinet Mov. 2014; 4. 10.7916/D8MS3R8C.

Files

Also Published In

Title
Tremor and Other Hyperkinetic Movements
DOI
https://doi.org/10.7916/D86Q1VXZ

More About This Work

Academic Units
Center for Parkinson's Disease and Other Movement Disorders
Published Here
January 23, 2015

Notes

Editorial An erratum for this item was published at 10.7916/D8VQ31XP.

Academic Commons provides global access to research and scholarship produced at Columbia University, Barnard College, Teachers College, Union Theological Seminary and Jewish Theological Seminary. Academic Commons is managed by the Columbia University Libraries.